Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 120792, 20 pages
http://dx.doi.org/10.1155/2012/120792
Research Article

Collocation for High-Order Differential Equations with Lidstone Boundary Conditions

Department of Mathematics, University of Calabria, 87036 Rende, Italy

Received 8 March 2012; Accepted 14 May 2012

Academic Editor: Roberto Barrio

Copyright © 2012 Francesco Costabile and Anna Napoli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesco Costabile and Anna Napoli, “Collocation for High-Order Differential Equations with Lidstone Boundary Conditions,” Journal of Applied Mathematics, vol. 2012, Article ID 120792, 20 pages, 2012. https://doi.org/10.1155/2012/120792.